# SDR DXTA2012042504960

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N755QS
- Make and model: Gulstm 200
- Aircraft serial: 168
- Aircraft time: 3,798 hours, 2,347 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 2730000005
- Part serial: IL217A
- Condition: Inoperative
- Location: Mlg
- Part time: 2,580 hours, 1,541 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR RETRACTION, RT LANDING GEAR INDICATION DISPLAYED A RED ON THE ICAS DISPLAY. THERE WAS A NOTICABLE VIBRATION.  REFERENCED QRH,  PUT GEAR DOWN AND DISPLAYED THREE GREEN.  LANDED NORMALLY.  REMOVED RT MLG SIDEBRACE ACTUATOR AND INSTALLED IAW CMP 321004. PERFORMED EMERGENCY LANDING GEAR FUNCTIONAL CHECK IAW CMP G20O 323009 WITH NO DEFECTS.
